Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 908045, 12 pages
http://dx.doi.org/10.1155/2008/908045
Research Article

Generalized Newman Phenomena and Digit Conjectures on Primes

Departments of Mathematics, Ben-Gurion University of the Negev, Beer-Sheva 84105, Israel

Received 2 June 2008; Accepted 26 August 2008

Academic Editor: Wee Teck Gan

Copyright © 2008 Vladimir Shevelev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. O. Gelfond, “Sur les nombres qui ont des propriétés additives et multiplicatives données,” Acta Arithmetica, vol. 13, pp. 259–265, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. J. Newman, “On the number of binary digits in a multiple of three,” Proceedings of the American Mathematical Society, vol. 21, no. 3, pp. 719–721, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Coquet, “A summation formula related to the binary digits,” Inventiones Mathematicae, vol. 73, no. 1, pp. 107–115, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Shevelev, “Two algorithms for exact evaluation of the Newman digit sum and the sharp extimates,” http://arxiv.org/abs/0709.0885. View at Zentralblatt MATH · View at MathSciNet
  5. J.-P. Allouche and J. Shallit, Automatic Sequences: Theory, Applications, Generalizations, Cambridge University Press, Cambridge, UK, 2003. View at Zentralblatt MATH · View at MathSciNet
  6. M. Drmota and M. Skałba, “Rarified sums of the Thue-Morse sequence,” Transactions of the American Mathematical Society, vol. 352, no. 2, pp. 609–642, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. Shevelev, “A conjecture on primes and a step towards justification,” http://arxiv.org/abs/0706.0786. View at Zentralblatt MATH · View at MathSciNet
  8. V. Shevelev, “On excess of the odious primes,” http://arxiv.org/abs/0707.1761. View at Zentralblatt MATH · View at MathSciNet